# SDR DALA2021070803791

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 86,255 hours, 39,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:SEAT 12D. CORRECTIVE ACTION: SECURED LIGHT ASSY.OK FOR SVC. (1867455)
